# SDR AALA20150522015

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 86,401 hours, 40,495 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Condition: Leaking
- Location: Lt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, A LOW HYD PRESS WARNING OCCURRED.  FOUND LT MLG DOOR UPLOCK LEAKING.  R & R UPLOCK.  PERFORMED OPERATIONAL & LEAK CHECK IAW AMM 29-10-05.  SYS CHECKED NORMAL.
